# SDR CALA2023050801385

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 37,987 hours, 13,295 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A3001
- Part serial: NA
- Condition: Cracked
- Location: Sta 157.1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN CRACKED AT STA 157.1, APPROX 12" FORWARD OF AFT SPAR. MARKED CRACK END TO END WITH BLACK DOTS. VERIFIED CRACKS WITH HFEC. CYCLES REF SRM 55-10-01-2R-11 PAR.5 (DETAIL VISUAL INSPECTION) 7.85 IBS. SEE ATTACHED WEIGHT AND BALANCE FORM 46.0075 FOR ADDED WEIGHT OF INSTALLED REPAIR DOUBLER (SEE N/R 001308803 FOR ALL WORK ACCOMPL ISHED)ISSUED DIP TO INSP REPAIR DOUBLER AT INTERVAL OF 9000 FLT TOMC APPROVED DIP DUE TO SRM 55-10-01-2R-11 RT HORIZONTAL STAB TOMC-APPROVAL FROM SC1ELBYC COMMENT LOWER SKIN DOUBLER REPAIR ACCOMPLISHED, REF TABLE 204 ACCOMPLISH DVI AND LFEC INSPECTION AT 56,000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS OF DVI AND LFEC EVERY 9,000 FLT CYCLES AFTER INITIAL RE-INSPECT ACCOMPLISHED. Q/C REVIEWED. RECORDS UPDATE....HC Q/C REVIEWED. INIT : 56,000 TAFC (INIT WILL ITO TO RIR) RIR  : 9,000 FC......HC/U389717
